# SDR AU981144

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 654548716
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 FUEL TANK OUTBOARD BOOST PUMP ACCESS PANEL MISSING.   PART TC:  18,986.
